This particular article does not mention that it has become a problem among kids yet, but this is definitely a drug to look out for.
Talk to your kids about this drug and let them know the dangers it can bring. Tell them this one is too dangerous to even experiment with.
From the International Business Times and Yahoo News….
“Authorities in the US are panicking to get to grips with the rise of a dangerous new drug dubbed ‘grey death’ that can kill in one hit.
Investigators, who nicknamed the drug, believe that the substance has been the cause of multiple deaths in Alabama, Georgia and Ohio, and are warning other states about the possible dangers.
Grey death is believed to be a combination of several opioids including heroin, fentanyl, carfentanil (a powerful tranquiliser used on elephants) and a synthetic opioid called U-47700.
So called because it looks like concrete mix and can be found in hard lump or in a fine powder, it is said to be dangerous due to the unknown quantities of each drug and additional cutting agents.
“Grey death is one of the scariest combinations that I have ever seen in nearly 20 years of forensic chemistry drug analysis,” said Deneen Kilcrease, manager of the chemistry section at the Georgia Bureau of Investigation, according to AP.
Experts say the drug can be injected, swallowed, smoked or snorted and because of the potency of the substance it can be absorbed through the skin, so even touching it can put users at risk.”